umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The p,q-binomial distribution applied to the 5d Ising model
2013 (English)In: PHILOSOPHICAL MAGAZINE, Vol. 93, no 14, 1755-1770 p.Article in journal (Refereed) Published
Abstract [en]

The leading order form of the magnetization distribution is well-known for the 5d Ising model close to . Its corrections-to-scaling are not known though. Since we have earlier established that this distribution is extremely well-fitted by a -binomial distribution, we report considerably longer series expansions for its moments in terms of three parameters, providing new details on the scaling behaviour of the Ising distribution and its moments near . As applications, we give for example the scaling formulas for the ratios , and the full distribution at .

Place, publisher, year, edition, pages
2013. Vol. 93, no 14, 1755-1770 p.
National Category
Discrete Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-107760DOI: 10.1080/14786435.2012.750770ISI: 000319334800010OAI: oai:DiVA.org:umu-107760DiVA: diva2:851497
Available from: 2015-09-05 Created: 2015-08-28 Last updated: 2015-09-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Lundow, Per Håkan
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 54 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf